# SDR SIMA2019060416006

- Difficulty date: May 16, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14540752603
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TORSION BAR BRACKET AT FRAME 61 FOR CARGO DOOR HAS A 1/8" CRACK. -C/A-REMOVED AND REPLACED FWD TORSION BAR BRACKET AT FRAME 61 IAW SRM 51-40-02.
